# SDR QXEA2011072500591

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 835
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR WEB AT STA 835 RT Y 21 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  CONFIRMED CRACK FREE REF NTM 51-00-01-250-801.  REMAINING THICKNESS .081" REF NTM 51-00-01-250-801, FOUND WITHIN LIMITS.  TREATED AND PRIMED AREA IAW SRM 51-21-10-02-01 AND 51-25-45-02-01.
